The computation of dimensions of discrete undirected graphical models

LIU Yun, ZHANG Cunni, LI Benchong

PDF(316 KB)
Welcome to visit Journal of Shaanxi Normal University(Natural Science Edition)!
Journal of Shaanxi Normal University(Natural Science Edition) ›› 2022, Vol. 50 ›› Issue (3) : 128-132. DOI: 10.15983/j.cnki.jsnu.2022115

The computation of dimensions of discrete undirected graphical models

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 50(3): 128-132 https://doi.org/10.15983/j.cnki.jsnu.2022115

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(316 KB)

Accesses

Citation

Detail

Sections
Recommended

/